American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C45) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 83 found      Go to page: 1 2 3

[1] Andrew Bakan, Stephan Ruscheweyh and Luis Salinas. Universal convexity and universal starlikeness of polylogarithms. Proc. Amer. Math. Soc. 143 (2015) 717-729.
Abstract, references, and article information   
View Article: PDF

[2] Alexandru Aleman and María J. Martín. Convex harmonic mappings are not necessarily in $h^{1/2}$. Proc. Amer. Math. Soc. 143 (2015) 755-763.
Abstract, references, and article information   
View Article: PDF

[3] Árpád Baricz, Pál Aurel Kupán and Róbert Szász. The radius of starlikeness of normalized Bessel functions of the first kind. Proc. Amer. Math. Soc. 142 (2014) 2019-2025.
Abstract, references, and article information   
View Article: PDF

[4] Mark Elin, Marina Levenshtein, Simeon Reich and David Shoikhet. A rigidity theorem for holomorphic generators on the Hilbert ball. Proc. Amer. Math. Soc. 136 (2008) 4313-4320. MR 2431045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ian Graham, Hidetaka Hamada, Gabriela Kohr and Mirela Kohr. Parametric representation and asymptotic starlikeness in $\mathbb {C}^n$. Proc. Amer. Math. Soc. 136 (2008) 3963-3973. MR 2425737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Dmitry S. Kalyuzhnyi-Verbovetzkii and Victor Vinnikov. Non-commutative positive kernels and their matrix evaluations. Proc. Amer. Math. Soc. 134 (2006) 805-816. MR 2180898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Zhongqiu Ye. On successive coefficients of odd univalent functions. Proc. Amer. Math. Soc. 133 (2005) 3355-3360. MR 2161160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] D. Bshouty and A. Lyzzaik. On a conjecture of D. Styer regarding univalent geometric and annular starlike functions. Proc. Amer. Math. Soc. 133 (2005) 1485-1490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Björn Gustafsson, Dmitri Prokhorov and Alexander Vasil'ev. Infinite lifetime for the starlike dynamics in Hele-Shaw cells. Proc. Amer. Math. Soc. 132 (2004) 2661-2669. MR 2054792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Michael Dorff. Minimal graphs in $\mathbb{R}^3$ over convex domains. Proc. Amer. Math. Soc. 132 (2004) 491-498. MR 2022374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Dmitri V. Prokhorov and Jan Szynal. Directional convexity of level lines for functions convex in a given direction. Proc. Amer. Math. Soc. 131 (2003) 1453-1457. MR 1949875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Rodrigo Bañuelos, Rafal Latala and Pedro J. Méndez-Hernández. A Brascamp-Lieb-Luttinger--type inequality and applications to symmetric stable processes. Proc. Amer. Math. Soc. 129 (2001) 2997-3008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Konstantin Kornev and Alexander Vasil'ev. Geometric properties of the solutions of a Hele-Shaw type equation. Proc. Amer. Math. Soc. 128 (2000) 2683-2685. MR 1664386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Richard Fournier and Stephan Ruscheweyh. Free boundary value problems for analytic functions in the closed unit disk. Proc. Amer. Math. Soc. 127 (1999) 3287-3294. MR 1618666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Hidetaka Hamada. The growth theorem of convex mappings on the unit ball in $\mathbb{C}^n$. Proc. Amer. Math. Soc. 127 (1999) 1075-1077. MR 1618682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Rodrigo Bañuelos, Tom Carroll and Elizabeth Housworth. Inradius and integral means for Green's functions and conformal mappings. Proc. Amer. Math. Soc. 126 (1998) 577-585. MR 1443813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Michael J. Dorff. Some harmonic $n$-slit mappings. Proc. Amer. Math. Soc. 126 (1998) 569-576. MR 1422862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] A. Z. Grinshpan. On an identity related to multivalent functions . Proc. Amer. Math. Soc. 123 (1995) 1199-1205. MR 1242085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Enrique Villamor. On uniqueness sets for areally mean $p$-valent functions . Proc. Amer. Math. Soc. 122 (1994) 1143-1151. MR 1211592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Frode Rønning. Uniformly convex functions and a corresponding class of starlike functions . Proc. Amer. Math. Soc. 118 (1993) 189-196. MR 1128729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] R. R. London. Fekete-Szeg\H o inequalities for close-to-convex functions . Proc. Amer. Math. Soc. 117 (1993) 947-950. MR 1150652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Richard Fournier and Stephan Ruscheweyh. Remarks on a multiplier conjecture for univalent functions . Proc. Amer. Math. Soc. 116 (1992) 35-43. MR 1101983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] H. R. Abdel-Gawad and D. K. Thomas. The Fekete-Szeg\H o problem for strongly close-to-convex functions . Proc. Amer. Math. Soc. 114 (1992) 345-349. MR 1065939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Richard Fournier and Herb Silverman. Radii problems for generalized sections of convex functions . Proc. Amer. Math. Soc. 112 (1991) 101-107. MR 1047000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Sanford S. Miller and Petru T. Mocanu. Univalence of Gaussian and confluent hypergeometric functions . Proc. Amer. Math. Soc. 110 (1990) 333-342. MR 1017006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] R. R. London and D. K. Thomas. Corrigendum to: ``The derivative of Bazilevi\v c functions'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 104} (1988), no.\ 1, 235--238; MR0958074 (89k:30011)] . Proc. Amer. Math. Soc. 109 (1990) MR 1000326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] D. Styer and D. J. Wright. Convex functions with restricted curvature . Proc. Amer. Math. Soc. 109 (1990) 981-990. MR 1010002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Ram Singh and Sukhjit Singh. Convolution properties of a class of starlike functions . Proc. Amer. Math. Soc. 106 (1989) 145-152. MR 994388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Mamoru Nunokawa, Milutin Obradović and Shigeyoshi Owa. One criterion for univalency . Proc. Amer. Math. Soc. 106 (1989) 1035-1037. MR 975653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Peter Duren and Glenn Schober. Linear extremal problems for harmonic mappings of the disk . Proc. Amer. Math. Soc. 106 (1989) 967-973. MR 953740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 83 found      Go to page: 1 2 3